# SDR FDEA201107052849

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 65176643
- Condition: Corroded
- Location: Bs 620 S3-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 620 BETWEEN STRINGER 3L - 26L FRAME FAILSAFE HAS DOUBLE DRILLED HOLES AND LIGHT CORROSION.  REMOVED DAMAGED FAILSAFE, FABRICATED & INSTALLED NEW FAILSAFE IAW SRM 51-30-2, SRM 53-10-2 FIG 3, SRM 51-30-5, SRM 51-10-2 & FAS ER 2-37153-801 REV A, AND SRM 51-20-1 FIG 7.
